# SDR SWIA200412870

- Difficulty date: February 4, 2004
- Submitted: February 18, 2004
- Operation: Air carrier
- Aircraft: N289YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120289
- Aircraft time: 23,624 hours, 29,840 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Control Panel
- Part number: 6225798013
- Part serial: 3967
- Condition: Malfunctioned
- Location: Autopilot
- Part time: 7,672 hours, 11,434 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, AUTO PILOT FAIL WHEN SELECTED TO F/O SIDE, YAW DISENGAGED.  A - E ON AUTOPILOT PANEL AND FD FLAG ON EADI.  CAPTAIN'S SIDE OPERATES NORMAL.  REPLACED FCP65 ON F/O'S SIDE.  GROUND CHECK OF AP SYSTEM GOOD.
